Prolongement de processus holomorphes. Cas « carré intégrable »
Séminaire de probabilités de Strasbourg, Volume 11 (1977), pp. 327-339.
@article{SPS_1977__11__327_0,
     author = {Cairoli, Renzo and Walsh, John B.},
     title = {Prolongement de processus holomorphes. {Cas} {\guillemotleft} carr\'e int\'egrable {\guillemotright}},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {327--339},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {11},
     year = {1977},
     mrnumber = {471076},
     zbl = {0369.60038},
     language = {fr},
     url = {http://archive.numdam.org/item/SPS_1977__11__327_0/}
}
TY  - JOUR
AU  - Cairoli, Renzo
AU  - Walsh, John B.
TI  - Prolongement de processus holomorphes. Cas « carré intégrable »
JO  - Séminaire de probabilités de Strasbourg
PY  - 1977
SP  - 327
EP  - 339
VL  - 11
PB  - Springer - Lecture Notes in Mathematics
UR  - http://archive.numdam.org/item/SPS_1977__11__327_0/
LA  - fr
ID  - SPS_1977__11__327_0
ER  - 
%0 Journal Article
%A Cairoli, Renzo
%A Walsh, John B.
%T Prolongement de processus holomorphes. Cas « carré intégrable »
%J Séminaire de probabilités de Strasbourg
%D 1977
%P 327-339
%V 11
%I Springer - Lecture Notes in Mathematics
%U http://archive.numdam.org/item/SPS_1977__11__327_0/
%G fr
%F SPS_1977__11__327_0
Cairoli, Renzo; Walsh, John B. Prolongement de processus holomorphes. Cas « carré intégrable ». Séminaire de probabilités de Strasbourg, Volume 11 (1977), pp. 327-339. http://archive.numdam.org/item/SPS_1977__11__327_0/

[1] R. Cairoli et J.B. Walsh. Stochastic integrals in the plane. Acta Mathematica, 4 (1975), 111-183. | MR | Zbl

[2] R. Cairoli et J.B. Walsh. Martingale representations and holomorphic processes. Annals of Probability (à paraître). | Zbl

[3] P.C. Rosenbloom et D.V. Widder. Expansions im terms of heat polynomials and associated functions. TAMS, 92 (1959), 220-266. | MR | Zbl